Nonlocal boundary value problems for an equation of mixed type in a domain with departure from a characteristic
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2117-2124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a8,
author = {A. S. Berdyshev},
title = {Nonlocal boundary value problems for an equation of mixed type in a domain with departure from a characteristic},
journal = {Differencialʹnye uravneni\^a},
pages = {2117--2124},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a8/}
}
TY - JOUR AU - A. S. Berdyshev TI - Nonlocal boundary value problems for an equation of mixed type in a domain with departure from a characteristic JO - Differencialʹnye uravneniâ PY - 1993 SP - 2117 EP - 2124 VL - 29 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1993_29_12_a8/ LA - ru ID - DE_1993_29_12_a8 ER -
A. S. Berdyshev. Nonlocal boundary value problems for an equation of mixed type in a domain with departure from a characteristic. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2117-2124. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a8/